# SDR 2008FA0000578

- Difficulty date: July 16, 2008
- Submitted: September 8, 2008
- Operation: General aviation
- Engine: Lyc IO360C1E6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Seat
- Part number: AEL12688P020
- Condition: Damaged
- Location: Cylinder Head
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTAKE VALVE SEAT CAME LOOSE FROM THE SEAT BORE IN THE CYLINDER HEAD.  THE LOOSE SEAT DAMAGE TO CYLINDER HEAD, VALVE, AND VALVE SEAT.  INTERFERENCE FIT BETWEEN THE VALVE SEAT AND THE CYLINDER HEAD WAS NOT CORRECT.  THIS WAS AN OVERHAULED CYLINDER. (K)
